# SDR VQI2014F00013

- Difficulty date: May 17, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 3324
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR FROM PILOTS MAIN PANEL VENTS, IN FLIGHT.  LINE TECH ACCOMPLISHED THE FOLLOWING INSPECTIONS AND OPS CHECKS TO INVESTIGATE ODOR.  PERFORMED TSM 21-00-00-810-801-A AND TSM 05-50-00-810-831-A, NO LEAKS FOUND.  INSPECTED BOTH ENGINES, APU, HYD BAY, WHEEL WELL FOR LEAKS, NO LEAKS NOTED.  PERFORMED IDLE RUN AND HIGH POWER RUN WITH PACKS ON IAW 71-00-00.  RAN OVEN FOR 1 CYCLE AND COFFEEMAKERS FOR 2 POTS, NO ODOR.  REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-21-41 FOR PRECAUTIONARY.  NO ODORS NOTED AT THIS TIME.
